# SDR YENA2024021900279

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 25,222 hours, 4,968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1573, EWR-LAX. 'BOTH PILOTS DETECTED ODOR (GLUE SCENT) AT 9000' IN DECENT-LEVEL 1 ODOR LEVEL. LASTED 2000' IN DESCENT. ODOR REAPPEARED AT 4000' AND AGAIN LASTED ABOUT 2000' IN ALTITUDE CHANGE.NO OTHER SOB DETECTED OR REPORTED AN ODOR. 2 MIN(OR SO) IN DURATION EACH TIME; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10, (A) 1, C PER TSM 05-50-00-810-085B TSM 05-50-00-810-085D.A/C OK FOR SVC.'
